# SDR ASAA2022032337755

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 308 hours, 106 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE AT FL 360, BOTH FMC'S WENT BLANK FOR ABOUT 20 SEC. VTK APPEARED ON LEFT NAV DISPLAY. MENU PAGE DID NOT HAVE FMC DISPLAYED. AFTER ABOUT 20 SEC FMC PROMPT REAPPEARED AND WENT BACK TO NORMAL OPS. GROUNDED - YES. FAULT WAS ONLY L/H FMC, CREW STATED NML OPS W/ FMC XFER SWITCH IN BOTH ON RT. OPENED, RESET L/H FMC C/B ON P18-2. L/H FMC OPS NML REF B737-9 AMM 34-61-00. ETOPS GND VERIFICATION TEST SUCCESSFUL.
